# SDR AALA202512039318

- Difficulty date: November 11, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 104,088 hours, 12,862 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK BRACKET ANGLE AT BELLY FAIRING AT LEVEL OF BS 1035 RIGHT HAND SIDE AT LOWER FUSELAGE. REPLACED BRACKET ASSEMBLY. PER B777 AMM 28-11-00-300-802 STEP F(8), B777-200 SRM 51-40-02-0G AND DRAWING 112W4301 (SHEET 17) REV A.
